Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have benign thyroid tumor, elevated alkaline phosphate level. Related?

I have a benign thyroid tumor and recently have had 2 elevated Alkaline Phosphotase levels 135 & 142 2 months apart from each other. I am wondering if these levels being elevated may be related? I have been having symptoms such as fatigue , loss of appetite , anxity, sleep issues, sweating with exersion, (I walk regularly) but, even when doing housework, nausea , pain in my throat when I turn my head, horse voice, if I laugh too much I start coughing and feel like I m choking and am short of breath. I am tired of feeling lousy everyday
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Hi there, The ALP is only slightly raised. Are you taking alcohol or smoking? ALP is usually raised in liver or bone conditions and also in heart attack. What kind of thyroid tumor have been told about. I don't thnik it would be related to tumor though. Regards
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor